# SDR C2XA02CL201

- Difficulty date: October 8, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 3337 THE CREW REPORTED PART OF EMERGENCY AISLE LIGHTING OPERATES INTERMITTENTLY.  MAINTENANCE INSPECTED AND RESECURED THE CONNECTOR PLUG ON THE EMERGENCY LIGHT STRIP. OPERATIONAL CHECKS WERE GOOD.
